Short modules and almost noetherian modules
DOI:
https://doi.org/10.7146/math.scand.a-14980Abstract
It is proved that, for any ring R, a right R-module M has the property that, for every submodule N, either N or M/N is Noetherian if and only if M contains submodules K⊇L such that M/K and L are Noetherian and K/L is almost Noetherian.Downloads
Published
2006-03-01
How to Cite
Bilhan, G., & Smith, P. F. (2006). Short modules and almost noetherian modules. MATHEMATICA SCANDINAVICA, 98(1), 12–18. https://doi.org/10.7146/math.scand.a-14980
Issue
Section
Articles